| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause determination is pending the completion of an investigation.
Event or Problem Description
User reported that the device did not cool as expected.There was no patient harm as result of the temperature fault.
Additional Manufacturer Narrative
Root cause determination is pending the completion of an investigation.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Investigation determined the root cause of the reported problem to be a faulty supply port temperature sensor in the heater block.